# SDR BHH11QL788

- Difficulty date: August 9, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N11QL
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3738
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292217030
- Part serial: 1883B
- Condition: Coked
- Location: Fuel Injection
- Part time: 392 hours, 479 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COKING ON INJECTION MANIFOLD LABRYNITH SEAL TO INJECTION WHEEL.  CAUSED NG SECTION LOCK UP AFTER SHUTDOWN, PRIOR TO START UP.  FUEL SAMPLES AND DELIVERY SYSTEM UNDER INSPECTION AND PARTS SENT FOR EVALUATION.  THIS PROBLEM ISOLATED TO AIRCRAFT OPERATIONS.  (K)
